# SDR RAIA00508004

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 17,891 hours, 20,463 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR135704
- Part serial: NC6076195
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5393 - STL - TAKEOFF CONFIGURATION WARNING INDICATION WITH LOSS OF TAT AND TCAS.  MAINTENANCE REMOVED AND REPLACED NLG DOWN LOCK SWITCH.
